MAUDE Adverse Event Report: TAMBRANDS MANUFACTURING, INC TampaxTamponsPearlFullSizeReg,Super,SuperPlusUnScnt47CT; Tampon, Menstrual, Unscented - HEB

TAMBRANDS MANUFACTURING, INC TampaxTamponsPearlFullSizeReg,Super,SuperPlusUnScnt47CT; Tampon, Menstrual, Unscented - HEB
Lot Number 612424303814
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
String just came out in one fluid motion, and i had to go fishing for the cotton - vagina "[foreign body in reproductive tract]" , tried to pull them.Whole string just came out in one fluid motion.Had to go fishing for the cotton "[complication of device removal]" , whole string just came out in one fluid motion - tampon "[device breakage]".Case narrative: consumer stated via phone that whole string came out of tampon in one fluid motion during removal.No serious injury was reported.
 
Additional Manufacturer Narrative
Product investigation is in progress.

Brand Name
TampaxTamponsPearlFullSizeReg,Super,SuperPlusUnScnt47CT
Common Device Name
Tampon, Menstrual, Unscented - HEB
Manufacturer (Section D)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer (Section G)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer Contact
manager affairs,feminine care
winton hill business center b
6280 center hill avenue
cincinnati 45224
MDR Report Key50154304
Report Number1219109-2026-00198
Device Sequence Number9103871
Product Code HEB
UDI-Device Identifier00073010718302
UDI-Public(01)00073010718302
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K081555
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number612424303814
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/15/2026
Supplement Date Received by Manufacturer08/07/2026
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age45 YR
Patient SexFemale